# SDR IPXA2174058

- Difficulty date: June 12, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 10,961 hours, 6,757 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LT WING CENTER FLAP UPPER SKIN HAS DOUBLER CHAFED BELOW A OTBD END OF NR 3 SPOILER.  ACCOMPLISHED REPAIR ON LT WING CENTER FLAP UPPER SKIN BETWEEN RIB 13 AND RIB 15 BETWEEN STR 2.6 AND STR 2.8 IAW SRM 57-50-00, FIG 205, PAR 4E.
